Alert archive / Vermont / Flash Flood Warnings in 2019
Flash Flood Warning 4, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jun 20, 2019, 2:37 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2019, 2:37 PM EDT (18:37 UTC)
- Expired
- Jun 20, 2019, 8:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 120 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:24 PM EDT | FLASH FLOOD | Rutland, VT | ROADS CLOSED IN RUTLAND DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 107 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
386
WGUS51 KBTV 201837
FFWBTV
VTC021-027-210030-
/O.NEW.KBTV.FF.W.0004.190620T1837Z-190621T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
237 PM EDT Thu Jun 20 2019
The National Weather Service in Burlington has issued a
* Flash Flood Warning for...
Rutland County in southern Vermont...
Southwestern Windsor County in southern Vermont...
* Until 830 PM EDT.
* At 237 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
two inches of rain have already fallen. Flash flooding is expected
to begin shortly.
* Some locations that will experience flooding include...
Rutland, Woodstock, Chester, Castleton, Killington, Ludlow Village,
Rutland City, Middletown Springs, Wallingford, Mt. Holly, Mt.
Tabor, Rutland - Southern Vermont Airport, Poultney, Plymouth, Fair
Haven, Clarendon, West Rutland, Ira, Wells and Pawlet.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4326 7282 4330 7282 4330 7297 4329 7299
4330 7298 4331 7325 4353 7324 4356 7326
4358 7330 4360 7329 4362 7330 4363 7336
4366 7300 4366 7258 4336 7264 4324 7276
$$
Clay3 follow-up statements
708
WGUS71 KBTV 201941
FFSBTV
Flash Flood Statement
National Weather Service Burlington VT
341 PM EDT Thu Jun 20 2019
VTC021-027-210030-
/O.CON.KBTV.FF.W.0004.000000T0000Z-190621T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rutland VT-Windsor VT-
341 PM EDT Thu Jun 20 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
RUTLAND AND SOUTHWESTERN WINDSOR COUNTIES...
At 340 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area. Up to two
inches of rain have already fallen. Flash flooding is
occurring or expected to begin shortly.
Some locations that will experience flooding include...
Rutland, Woodstock, Chester, Castleton, Killington, Ludlow Village,
Rutland City, Middletown Springs, Wallingford, Mt. Holly, Mt. Tabor,
Rutland - Southern Vermont Airport, Poultney, Plymouth, Fair Haven,
Clarendon, West Rutland, Ira, Wells and Pawlet.
Additional rainfall amounts of an inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4326 7282 4330 7282 4330 7297 4329 7299
4330 7298 4331 7325 4353 7324 4356 7326
4358 7330 4360 7329 4362 7330 4363 7336
4366 7300 4366 7258 4336 7264 4324 7276
$$
Clay956
WGUS71 KBTV 202325
FFSBTV
Flash Flood Statement
National Weather Service Burlington VT
725 PM EDT Thu Jun 20 2019
VTC021-027-210030-
/O.CON.KBTV.FF.W.0004.000000T0000Z-190621T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rutland VT-Windsor VT-
725 PM EDT Thu Jun 20 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
RUTLAND AND SOUTHWESTERN WINDSOR COUNTIES...
At 721 PM EDT, Doppler radar indicated showers with embedded
thunderstorms producing heavy rain have redeveloped across the
southern portion of the warned area. Rainfall amounts of 1 to 3
inches has already occurred in the warned area.
Additional rainfall of 1 to 1. 5 inches is possible, especially in
southern Rutland County from Pawlet to Danby. Given the high
rainfall rates, additional flashing flood is possible, especially
across southern Rutland County.
Some locations that will experience flooding include...
Rutland, Woodstock, Chester, Castleton, Killington, Ludlow Village,
Rutland City, Middletown Springs, Wallingford, Mt. Holly, Mt. Tabor,
Rutland - Southern Vermont Airport, Poultney, Plymouth, Fair Haven,
Clarendon, West Rutland, Ira, Wells and Pawlet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4326 7282 4330 7282 4330 7297 4329 7299
4330 7298 4331 7325 4353 7324 4356 7326
4358 7330 4360 7329 4362 7330 4363 7336
4366 7300 4366 7258 4336 7264 4324 7276
$$859
WGUS71 KBTV 210027
FFSBTV
Flash Flood Statement
National Weather Service Burlington VT
827 PM EDT Thu Jun 20 2019
VTC021-027-210037-
/O.EXP.KBTV.FF.W.0004.000000T0000Z-190621T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rutland VT-Windsor VT-
827 PM EDT Thu Jun 20 2019
...THE FLASH FLOOD WARNING FOR RUTLAND AND SOUTHWESTERN WINDSOR
COUNTIES WILL EXPIRE AT 830 PM EDT...
The heavy rain has ended along with the threat for additional flash
flooding. Please continue to heed any remaining road closures.
LAT...LON 4326 7282 4330 7282 4330 7297 4329 7299
4330 7298 4331 7325 4353 7324 4356 7326
4358 7330 4360 7329 4362 7330 4363 7336
4366 7300 4366 7258 4336 7264 4324 7276
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 12:07 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 20, 12:07 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Burlington VT
1207 PM EDT Thu Jun 20 2019
.SYNOPSIS...
The threat for moderate to heavy rainfall will exist this
afternoon and tonight over a good part of the North Country.
Localized flooding is possible. Cooler and drier weather is
expected for Friday and Saturday. A warming trend begins on
Sunday and continues into early next week. Dry weather will
continue on Sunday...then the chances for showers and some
thunderstorms will increase early next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 1156 AM EDT Thursday...Based on latest hires guidance and
heavy rain already falling upstream decided to issue a Flash
Flood Watch for the North Country for this afternoon and
evening. The combination of 0.5-1" of rainfall that has already
fallen along with the potential for another 1-3" in widespread
shower will embedded thunderstorms could cause localized flash
flooding. One hour FFG is on the order of 1-1.5 inches and 3
hour flash flood guidance is between 1.8 to 2 inches. So we
could depending on where the heaviest rainfall occurs we could
see rainfall totals exceed what the ground is capable of
absorbing.
Guidance is continuing to strong the strong band of showers
currently over southern Vermont will eventually start to pivot
and track northeast across the rest of the North County. Current
precip totals are between 0.25 to 1 inch already in the North
Country and upstream rainfall totals have exceeded 1.5 to 2
inches under the strongest convection. This should lead to
sharp rises on small streams and areas of poor drainage while
main stem rivers will rise but should stay just below flood
stage.
Previous Discussion... Potential for moderate to heavy rainfall
exists this afternoon and tonight across much of the North
Country...generally from the northern Adirondacks eastward
across the Champlain Valley and remainder of Vermont.
However...overall impacts may be limited to minor flooding of
smaller rivers and streams, ponding of water on roadways, and
minor field flooding. The bottom line is most of the area should
receive one to two inches of rain with amounts closer to three
quarters of an inch out across the Saint Lawrence Valley. This
covers the today through Friday morning period with the best
potential for the heavier rain coming this afternoon and
tonight. There has been a bit of a northward shift of where
heavy rainfall might occur. Main upper trough will remain west
of the area today but a lead shortwave trough coming out of the
Ohio Valley will work its way up across our area today. This
will help to generate a low pressure system over the southern
Adirondacks with a frontal boundary extending northeast across
Essex County New York...Addison County Vermont...and up into
Essex County Vermont. This boundary will become the focus for
more concentrated precipitation this afternoon and evening...
especially as higher precipitable water values spread northward
today. We should see values around 1.75 inches which will help
enhance the potential for heavier precipitation. Composite
analysis also suggests that if any instability were to develop
it will be down across portions of Rutland and Windsor
counties... and especially points south. Have thus included the
mention of thunder in these areas for this afternoon and
evening. With all the cloud cover and deeper moisture moving
into the region high temperatures today will generally be in the
upper 60s to lower 70s.
Lead shortwave moves out of the area tonight and with upper
trough axis progressing across the region later tonight...we
should begin to see a well defined back edge to the
precipitation develop later tonight across the Saint Lawrence
Valley. This back edge will progress quickly eastward Friday
morning and most of the precipitation will be east of the area
by midday on Friday as north to northwest flow aloft becomes
established. There could be some lingering showers in the
mountains Friday afternoon with highs generally in the upper 60s
to mid 70s.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 445 AM EDT Thursday...We are in the deep cyclonic N to NW
flow behind the upper low in the Canadian maritimes Friday
night with cold air advection through the column. It appears
there may be a weak short wave in the flow as well. This
combined with a little low level moisture and upslope flow is
enough to keep a slight chance of a mainly mountain shower or
sprinkle going into the overnight hours. Expect low temps to be
in the mid 40s to mid 50s under partly cloud skies.
Saturday looks to be a partly sunny day across the North Country
with some isolated showers possible mainly across northeast VT. One
last short wave with a cold pocket moves through the region and when
combine with daytime heating will generate some weak instability and
resulting chance of showers. 850 temps get up to about 9-10C so high
temps will range through the 70s. Expecting a bit of a NW breeze of
15 to 25 mph as well.
Saturday night should be quite similar to Friday night with clear
skies and light northwest flow and low temps in the mid 40s to
mid 50s.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 445 AM EDT Thursday...The NW flow aloft continues on
Sunday with the upper level ridge still to the west but with
rising heights and dry column it should be a nice day across the
North Country. Temps should warm into the upper 70s to low 80s
as 850 temps rise to 11-12C and push temps to around 80. It
looks like the ridge aloft will move remain off to our west for
much of Monday into Monday night. The ridge finally breaks down
with an approaching trof on Tuesday. This is a bit slower than
previous forecasts so it may be warmer and drier for Monday. If
we stay sunny current forecast of lower 80s could turn into mid
80s but we'll see. Models start diverging on the solutions for
Tue-Thu with the approach of another upper trof with the EC/CMC
more or less on the same page with a deeper slower closed system
and the GFS less amplified and a bit faster. For now keeping
chances of showers and slight chance of thunder through the
period until we get closer. It appears that we'll continue to
see seasonal temperatures with highs in the mid 70s to mid 80s
and lows in the mid 50s to mid 60s.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
Through 12Z Friday...Ceilings and visibilities will be lowering
as the morning wears on. Conditions begin as VFR or MVFR with
respect to ceilings...but lower into the 500-1500 foot range
through 06z before slowly improving. Visibilities will be
VFR...then lower into the 3 to 5 mile range after 16z as rain
becomes widespread over the area. Visibilities will improve
after 06z and eventually return to VFR. Winds will generally be
under 10 knots through the period...with a noticeable wind shift
to the northwest after 06z.
Outlook...
Friday: Mainly VFR, with local MVFR possible. Slight chance SHRA.
Friday Night: VFR. Slight chance SHRA.
Saturday: VFR. Slight chance SHRA.
Saturday Night: VFR. NO SIG WX.
Sunday: VFR. NO SIG WX.
Sunday Night: VFR. NO SIG WX.
Monday: VFR. Chance SHRA.
&&
.HYDROLOGY...
As of 1206 PM EDT Thursday...A Flash Flood Watch is in Effect
through 11 PM this evening. Still looking at a general
widespread one to three inch rain event. Axis of highest amounts
was initially over southern Vermont...but as low pressure and
surface boundary set up across portions of the northern
Adirondacks in New York and extended into Vermont from Addison
County northeast up into Essex County Vermont. Heavier rain may
be concentrated across this area this afternoon and evening
before boundary shifts east. Southern areas will have the best
potential to see some thunderstorms and this could enhance
rainfall totals across this area as well. Overall mainstem
rivers are not expected to reach flood stage...but the East
Branch of the Ausable and Otter Creek might be two to watch.
Otherwise impacts related to the one to two inch rainfall
include sharp rises on smaller rivers and streams which could
lead to localized flash flooding...minor field flooding...and
ponding of water on roadways.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Flash Flood Watch until 11 PM EDT this evening for VTZ001>012-
016>019.
NY...Flash Flood Watch until 11 PM EDT this evening for NYZ026>031-
034-035-087.
&&
SYNOPSIS...Evenson
NEAR TERM...Deal/Evenson
SHORT TERM...Sisson
LONG TERM...Sisson
AVIATION...Evenson
HYDROLOGY...WFO BTVHazardous weather outlook, Jun 20, 4:52 AM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 452 AM EDT Thu Jun 20 2019 NYZ028>031-034-035-VTZ001>012-016>019-210900- Eastern Clinton-Southeastern St. Lawrence-Southern Franklin- Western Clinton-Western Essex-Eastern Essex-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Windsor- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 452 AM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Expect a general one to two inches of rain across the area today through Friday morning. This afternoon through tonight will be the most optimal time for heavier rainfall. The threat of thunderstorms will also exist this afternoon and evening across southern Vermont...which could enhance the potential for locally heavy rainfall. While larger rivers across the North Country are not expected to flood...sharp rises on smaller rivers and streams are expected and this could lead to localized flooding. Ponding of water on roadways and minor field flooding will also be possible from the northern Adirondacks eastward across the Champlain Valley and remainder of Vermont. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ026-027-087-210900- Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence- 452 AM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for northern New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. Rainfall amounts today through tonight will generally be a half to three quarters of an inch of rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 20, 1:45 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
145 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM FLASH FLOOD TICONDEROGA 43.85N 73.43W
06/20/2019 ESSEX NY LAW ENFORCEMENT
ST. CLAIRE STREET IN TICONDEROGA IS FLOODED AND
IMPASSABLE. CELLARS ARE BEGINNING TO FLOOD WITH
EMERGENCY RESPONDERS WORKING TO PUMP OUT WATER. MULTIPLE
OBSERVATIONS SITES SHOW 2-3 INCHES OF RAIN FELL IN THE
PAST 2-3 HOURS. IN ADDITION, SEVERAL CULVERTS BETWEEN
SHROON LAKE AND RICONDEROGA HAVE BEEN WASHED OUT.
&&
EVENT NUMBER BTV1901485
CLAYLocal storm report, Jun 20, 2:17 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
217 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG MENDON 43.65N 72.93W
06/20/2019 RUTLAND VT UTILITY COMPANY
TREE ON POWERLINE.
&&
EVENT NUMBER BTV1901486
TABERLocal storm report, Jun 20, 2:18 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
218 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG RUTLAND 43.61N 72.98W
06/20/2019 RUTLAND VT UTILITY COMPANY
TREE DOWN ON FOREST STREET/NO POWER
&&
EVENT NUMBER BTV1901487
TABERLocal storm report, Jun 20, 2:21 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
221 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM FLASH FLOOD MIDDLEBURY 44.01N 73.16W
06/20/2019 ADDISON VT PUBLIC
FLOODING REPORTED IN MIDDLEBURY WITH WATER OVER RT 116
NEAR BRISTOL NOTCH.
&&
EVENT NUMBER BTV1901489
CLAYLocal storm report, Jun 20, 2:22 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
222 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM FLASH FLOOD TICONDEROGA 43.85N 73.43W
06/20/2019 ESSEX NY LAW ENFORCEMENT
ST. CLAIRE STREET IN TICONDEROGA IS FLOODED AND
IMPASSABLE. CELLARS ARE BEGINNING TO FLOOD WITH
EMERGENCY RESPONDERS WORKING TO PUMP OUT WATER. MULTIPLE
OBSERVATIONS SITES SHOW 2-3 INCHES OF RAIN FELL IN THE
PAST 2-3 HOURS. IN ADDITION, SEVERAL CULVERTS BETWEEN
SHROON LAKE AND TICONDEROGA HAVE BEEN WASHED OUT.
&&
CORRECTED REMARKS
EVENT NUMBER BTV1901485
CLAYThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 11:44 AM EDT | Flash Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more | 9 hr |
| Jun 20, 1:12 PM EDT | Flash Flood Warning | BTV | Addison | 3 hr |
| Jun 20, 1:37 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Rutland, Windsor | 43 min |
| Jun 20, 1:54 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Rutland, Windsor | 66 min |
| Jun 20, 1:57 PM EDT | Flash Flood Warning | BTV | Addison, Chittenden, Rutland | 3 hr |
| Jun 20, 2:45 PM EDT | Flash Flood Warning | BTV | Addison, Caledonia, Chittenden, Lamoille, Orange, Washington | 3 hr |
| Jun 20, 4:10 PM EDT | Areal Flood Warning | BTV | Addison | 2 hr |
| Jun 20, 4:16 PM EDT | Areal Flood Warning | BTV | Addison, Washington | 5 hr |
| Jun 20, 4:29 PM EDT | Areal Flood Warning | BTV | Caledonia, Essex, Lamoille, Orleans, Washington | 3 hr |
| Jun 20, 4:52 PM EDT | Areal Flood Warning | BTV | Addison, Chittenden, Rutland | 3 hr |
| Jun 20, 5:27 PM EDT | Areal Flood Warning | BTV | Caledonia, Essex, Orleans | 6 hr |
Nearby
Flash Flood Warnings in Vermont, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.